# SDR 2007UALA01833

- Difficulty date: June 4, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 62,651 hours, 10,225 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE COMPARTMENT NR 3 LATCH BROKEN (MISSING DRIVE PIN AND REAR SPRING).   [07-31-07]   REPLACED NR 3 LATCH AT LT OVERWING SLIDE COMP DOOR IAW 25-65-09 INSTALLATION TEST OF LATCH GOOD IA W 25-65-09.  SLIDE PROBLEM ROOT CAUSE: VIBRATION CAUSES FRETTING IN THE LATCH ASSY & EVENTUAL FRACTURE.
